# SDR SWAA030314

- Difficulty date: February 8, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 56,870 hours, 56,029 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6546568
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND BULKHEAD SKIN CORRODED AT BS 1016, WL 192 AND BL 0.  REPAIRED BULKHEAD SKIN PER SRM.
